# SDR CA130502008

- Difficulty date: May 1, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 67,301 hours
- Engine: Cfmint CFM565A1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Shrader Valve
- Condition: Leaking
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, SHOCK ABSORBER MESSAGE ON ECAM, RECYCLED GEAR, GEAR WOULD NOT RETRACT.  RETURNED TO BS, ARFF NOT CALLED OUT, NO EMERGENCY DECLARED.  LANDED WITHOUT INCIDENT.  LANDED OVER WEIGHT.  DUTY PILOT ADVISED.  FOUND SHRADER VALVE LEAKING, R & R SHRADER VALVE, SERVICED WITH NITROGEN TO CORRECT OLEO DIMENSIONS PERFORMED NOSE GEAR RETRACTION TEST, 2X NO FAULTS IAW AMM TASK 32-30-00-201.
